# SDR DALA2018110986565

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 55,358 hours, 18,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Broken
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5811, L/P 0817270) L-4 DOOR EMERGENCY EXITSLIDE HAS LACING PIN DAMAGED/ BROKEN. DOT 004. I-29. REMOVED AND REPLACED L-4 DOOR EMERGENCY ESCAPE SLIDE IAW AMDS 2566-9001-4L.
